# SDR 08FDEA03934

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3R CORRODED 2 AREAS AT FRAME 46 4 INCH SQ IN REMOVED LEVEL 1 CORROSION ON SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACK 3R FROM FRAME 44 TO 49 IAW A300-600 FREIGHTER SRM 53-10-16 FIG 102 PG 105 AND SRM 51-40-  21.
